# SDR 29GA2019020100001

- Difficulty date: January 30, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N350AG
- Make and model: Saab 340B
- Aircraft serial: 340B450
- Aircraft time: 36,925 hours, 42,016 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gas Cylinder
- Part number: 900050
- Condition: Broken
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT# 0123 DURING PRE FLIGHT UNABLE TO OPERATE AIRSTAIR CABIN DOOR STUCK. CORRECTIVE ACTION:INSPECTED FOUND AIRSTAIR FORWARD GAS SPRING AND AIRSTAIR ARM BROKEN, REPLACED GAS SPRING AND AIRSTAIR ARM P/N 7252600-323, OPERATIONAL CHECK GOOD.CORRECTED TIMES
